# SDR 95ZZZX2812

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Viscous Damper
- Part number: S6137643292
- Condition: Debonded
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION FOUND DAMPER TUBE DEBONDED BEYOND LIMITS.
